# SDR UALA2011062303083

- Difficulty date: June 22, 2011
- Submitted: June 25, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 46,255 hours, 12,647 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 2H EMERG EXIT LIGHT DETACHED.  SINGLE LIGHT ASSY MISSING.  LIGHT ASSYS FWD AND BEHIND OKAY.
